# SDR USAA2014071100002

- Difficulty date: July 8, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 45,704 hours, 16,858 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AN UNUSUAL ODOR THROUGHOUT CABIN.  R & R APU OIL FILTER HOUSING O RING IAW AMM 49-91-41. LEAK CHECKED GOOD.  ACCOMPLISHED JOB CARD 26L00021002, APU SMELL IN CABIN & JOB CARD 26L00021004, DECONTAMINATION OF ECS APU & ENGINES.  NO SMELL IN CABIN NOTED.  ACCOMPLISHED JOB CARD 26L00021001, TROUBLESHOOT CABIN AIR QUALITY, OK FOR SERVICE.
